Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Existence of regular finite invariant measures for Markov processes.


Author: F. Dennis Sentilles
Journal: Proc. Amer. Math. Soc. 21 (1969), 318-320
MSC: Primary 60.60; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0242262-2
MathSciNet review: 0242262
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. E. Beneš, Existence of finite invariant measures for Markov processes, Proc. Amer. Math. Soc. 18 (1967), 1058-1061. MR 0219137 (36:2220)
  • [2] -, Finite regular invariant measures for Feller processes, J. Appl. Probability 5 (1968), 203-209. MR 0225382 (37:976)
  • [3] R. C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95-104. MR 0105611 (21:4350)
  • [4] J. B. Conway, The strict topology and compactness in the space of measures, Trans. Amer. Math. Soc. 126 (1967), 474-486. MR 0206685 (34:6503)
  • [5] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [6] A. P. Robertson and W. J. Robertson, Topological vector spaces, Cambridge Press, London, 1964. MR 0162118 (28:5318)
  • [7] F. D. Sentilles, Kernel representations of operators and their adjoints, Pacific J. Math. 23 (1967), 153-162. MR 0216312 (35:7147)
  • [8] -, Compactness and convergence in the space of measures, Illinois J. Math. (to appear). MR 0247447 (40:713)
  • [9] F. D. Sentilles and D. C. Taylor, Factorizations in Banach algebras and the general strict topology, Trans. Amer. Math. Soc. (to appear). MR 0247437 (40:703)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.60, 46.00

Retrieve articles in all journals with MSC: 60.60, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242262-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society